Case Report
Published May 13, 2020
Article Tools
DOI
Article Level Metrics
Share this article
facebook twitter linkedin

Keywords

Pemphigus foliaceus
Kaposi’s sarcoma
Corticosteroid
Rituximab

How to Cite

Vatani, K., & HatamiNemati, M. (2020). Cutaneous kaposi sarcoma during treatment with steroids and rituximab for pemphigus foliaceus. Internal Medicine and Medical Investigation Journal, 5(1). https://doi.org/10.24200/imminv.v5i1.251

Cutaneous kaposi sarcoma during treatment with steroids and rituximab for pemphigus foliaceus

Kimia Vatani
no
Mohammadamin HatamiNemati

Pemphigus foliaceus (PF) is an autoimmune disease with bullous manifestations on the surface of the skin that requires long-term administration of immunosuppressive medications. Kaposi’s sarcoma (KS) is one of the diseases that manifest in people with innate or acquired immune systems deficiency with the direct involvement of HHV-8 and causes polypoid skin lesions. This study was conducted on a 78-year-old man with a history of PF treated with immunosuppressive drugs. In this patient, a secondary polypoid lesion had been created around the anus and the results of pathological tests had confirmed the KS.

https://doi.org/10.24200/imminv.v5i1.251
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.